Alert archive / Kansas / Flash Flood Warnings in 2009

Flash Flood Warning 7, NWS Wichita, KS

April 27, 2009Chautauqua County, Montgomery County, Wilson County, Kansas

NWS Wichita, KS issued this flash flood warning at Apr 27, 2009, 2:40 PM CDT for Chautauqua County, Montgomery County, Wilson County, Kansas. It was in force for 6 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2009, 2:40 PM CDT (19:40 UTC)
Expired
Apr 27, 2009, 8:45 PM CDT
In force
6 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
None

Counties Chautauqua County, KS, Montgomery County, KS, Wilson County, KS

The radar

The Tulsa radar (KINX), 123 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 2:59 PM CDTFLASH FLOODNeodesha, KSTHE KANSAS DEPARTMENT OF TRANSPORTATION REPORTED FLASH FLOODING IN THE TOWN OF NEODESHA.
Apr 27, 3:12 PM CDTHEAVY RAIN 2.37Neodesha, KSMOST OF THE RAIN FELL IN 45 MINUTES, 1 TO 2PM RANGE. HIGHWAY US 75 CLOSED FROM HIGH WATER NEAR NEODESHA.
Apr 27, 6:00 PM CDTFLASH FLOOD2 Se Neodesha, KSSEVERAL COUNTY ROADS WERE FLOODED IN THE SOUTHEAST PART OF THE COUNTY.
Apr 27, 6:00 PM CDTFLASH FLOODIndependence, KSNUMEROUS COUNTY ROADS WERE FLOODED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 7.7 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2009-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1225 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2009-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 303 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1225 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
567 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
303 m²/s²
0-3 km storm-relative helicity
269 m²/s²
Significant tornado parameter
2.1
Supercell composite
11.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KICT 271940
FFWICT
KSC019-125-205-280145-
/O.NEW.KICT.FF.W.0007.090427T1940Z-090428T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
240 PM CDT MON APR 27 2009

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN CHAUTAUQUA COUNTY IN SOUTHEAST KANSAS.
  MONTGOMERY COUNTY IN SOUTHEAST KANSAS.
  SOUTHERN WILSON COUNTY IN SOUTHEAST KANSAS.

* UNTIL 845 PM CDT.

* AT 238 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
BAND OF THUNDERSTORMS PRODUCING TORRENTIAL RAINFALL ACROSS THE 
WARNED AREA. INDIVIDUAL THUNDERSTORMS WERE MOVING OVER THE SAME 
AREAS REPEATEDLY. 

DOPPLER RADAR ESTIMATED BETWEEN 3 TO 5 INCHES OF RAIN HAVE FALLEN 
ACROSS THE AREA...WITH ADDITIONAL RAINFALL AMOUNTS OVER GREATER THAN 
1 INCH POSSIBLE. 

* LOCATIONS WITHIN THE WARNING INCLUDE...
  ALTOONA...BOLTON...BUXTON...CANEY...CHAUTAUQUA...CHERRYVALE...
  COFFEYVILLE...COFFEYVILLE AIRPORT...DEARING...ELK CITY...HALE...
  HAVANA...INDEPENDENCE AIRPORT...INDEPENDENCE...LIBERTY...
  NEODESHA...NIOTAZE...PERU...SEDAN...SYCAMORE...TYRO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3699 9628 3729 9607 3729 9596 3747 9596
      3761 9553 3700 9552

$$

CARUSO
1 follow-up statement
000 
WGUS73 KICT 280031
FFSICT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
731 PM CDT MON APR 27 2009

KSC019-125-205-280145-
/O.CON.KICT.FF.W.0007.000000T0000Z-090428T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHAUTAUQUA KS-WILSON KS-MONTGOMERY KS-
731 PM CDT MON APR 27 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
MONTGOMERY...SOUTHERN WILSON AND EASTERN CHAUTAUQUA COUNTIES...

AT 724 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS 
MOVING THROUGH THE WARNED AREA. SO FAR RAINFALL AMOUNTS...HAVE 
RANGED FROM THE 3 TO 5 INCHES ACROSS THE AREA WITH AN ADDITIONAL ONE 
HALF INCH OF RAIN POSSIBLE DURING THE NEXT HOUR BEFORE ENDING. 

AT 724 PM CDT...LOCAL LAW ENFORCEMENT REPORTED STILL HAD SOME COUNTY 
ROADS THAT WERE FLOODED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3699 9628 3729 9607 3729 9596 3747 9596
      3761 9553 3700 9552

$$

COX

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Apr 27, 12:22 PM CDT, 2 hours 18 minutes earlier.

Area forecast discussion, Apr 27, 12:22 PM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
1222 PM CDT MON APR 27 2009

.AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
SURFACE COLD FRONT WILL GRADUALLY SHIFT SEWD OUT OF SERN KS
BETWEEN 21Z AND 00Z. SCT-NMRS TS EXPECTED TO CONTINUE TO DEVELOP
ACROSS SERN KS IN THE INSTABILITY/CONVERGENCE AXIS ALONG AND AHEAD
OF THE FRONT THRU LATE THIS PM. THIS COULD IMPACT THE CNU SITE AND
WILL UTILIZE TEMPO TS THERE. WIDESPREAD IFR/MVFR CIGS ACROSS THE
AREA ARE EXPECTED TO GRADUALLY DIMINISH/DISSIPATE SEWD STARTING
WITH CNTRL KS THIS PM. MAY TAKE TIL TUES AM FOR SERN KS (CNU) TO
LOSE THE LOW STRATUS WHEN THE LOW-LEVEL FLOW WILL BECOME
ANTICYCLONIC. GIVEN CLEARING SKIES IN CNTRL/S-CNTRL KS TONIGHT
ALONG WITH RECENT WIDESPREAD SIGNIFICANT RAINFALL...COULD
EXPERIENCE AREAS OF FOG LATE TONIGHT/EARLY TUES AM.

JMC

&&

.PREV DISCUSSION... /ISSUED 626 AM CDT MON APR 27 2009/

AVIATION...12Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
CONVECTION WILL MAINLY AFFECT KCNU FOR THE FIRST SEVERAL HOURS OF
THE FORECAST. AFTER SOME GUSTY WINDS THIS MORNING AT KRSL AND
KSLN...WINDS WILL GRADUALLY WEAKEN AND BECOME LIGHT AND VARIABLE
FOR TONIGHT. AM CONCERNED ABOUT FOG POTENTIAL GIVEN SO MUCH
RAINFALL THE PAST COUPLE DAYS...LATE CLEARING AND LIGHT WINDS
TONIGHT. FOR NOW HAVE PUT 3-4SM AT ALL TAF SITES...AND CAN REFINE
WITH LATER FORECASTS. WOULD NOT BE SURPRISED TO SEE SOME DENSE FOG
AT AT LEAST ONE TAF SITE TUESDAY MORNING.

PREV DISCUSSION... /ISSUED 311 AM CDT MON APR 27 2009/

DISCUSSION...
FORECAST CONCERN...RESIDUAL PRECIP/CONVECTION THIS MORNING AND
FLOODING AGGRAVATION.

ONGOING CONVECTION WILL CONTINUE TO AFFECT AREAS MAINLY ALONG AND
EAST OF I-135 THIS MORNING...WITH AREAS OF LOCALLY HEAVY RAINFALL
POSSIBLE. FLOOD WATCH WILL BE CANCELED TO THE WEST OF THIS AREA
AND CONTINUED TO THE EAST UNTIL 18Z EXPIRATION. THE REMAINING
PORTION OF THE UPPER TROF WILL EJECT ACROSS THE CENTRAL PLAINS
TODAY...WITH SOME RENEWED CONVECTION POSSIBLE ALONG THE EASTWARD
MIGRATORY SURFACE FRONT ACROSS SOUTHEAST KANSAS. OTHERWISE SOME
CLEARING IS EXPECTED ACROSS CENTRAL KANSAS THIS AFTERNOON...THOUGH
TEMPERATURES WILL BE QUITE CHILLY OVER THE PAST SEVERAL DAYS.

A BRIEF RESPIT FROM THE RAIN AND THUNDER CAN BE EXPECTED ACROSS
THE AREA TONIGHT INTO TUESDAY...AS HIGH PRESSURE AND DRIER AIR
NOSE SOUTH ACROSS EASTERN KANSAS. HOWEVER...MOISTURE WILL BEGIN
TO RETURN BY TUESDAY NIGHT INTO WEDNESDAY IN ADVANCE OF ANOTHER
UPPER TROF DEVELOPING ACROSS THE WEST. LITTLE CHANGE TO THE OUTER
PERIODS WITH FOCUS ON CURRENT AND SHORT TERM WEATHER.

DARMOFAL

AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
AREAS OF IFR/MVFR CIGS/VSBYS WILL CONTINUE TO AFFECT THE AREA
OVERNIGHT...WITH SCATTERED TO NUMEROUS CONVECTION. A GENERAL
IMPROVEMENT IN CONDITIONS IS EXPECTED ACROSS THE AREA BY LATE
MORNING AND INTO THE AFTERNOON...AS DRIER AIR ADVECTS ACROSS
THE AREA BEHIND A COLD FRONT. CONDITIONS EXPECTED TO BECOME
VFR ACROSS CENTRAL KANSAS BY THE END OF THE FORECAST VALID
PERIOD...WITH MVFR CIGS LINGERING ACROSS SOUTHEAST KANSAS.

KED

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    58  42  68  55 /  60  10  10  30
HUTCHINSON      56  40  66  54 /  40  10  10  30
NEWTON          57  40  67  54 /  60  10  10  30
ELDORADO        60  42  68  54 /  80  10  10  20
WINFIELD-KWLD   68  43  69  55 /  70  10  10  20
RUSSELL         53  38  62  52 /  20   0  20  30
GREAT BEND      53  39  62  53 /  20   0  20  30
SALINA          54  39  67  53 /  40   0  10  30
MCPHERSON       56  40  66  54 /  40   0  10  30
COFFEYVILLE     75  45  70  56 /  80  30  10  20
CHANUTE         71  43  69  54 /  80  20  10  20
IOLA            69  43  68  53 /  80  20  10  20
PARSONS-KPPF    73  45  70  55 /  80  30  10  20

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 27, 12:50 PM CDT, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
1250 PM CDT MON APR 27 2009

KSZ032-033-047>053-067>072-082-083-091>096-098>100-281800-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
1250 PM CDT MON APR 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FEW STRONG TO SEVERE STORMS WILL OCCUR ACROSS SOUTHEAST KANSAS THIS
AFTERNOON. THE MAIN THREATS WILL BE HAIL TO QUARTER SIZE AND WIND
GUSTS TO 70 MPH.

ONGOING FLOODING OF LOW-LYING AREAS AND ALONG RIVERS AND CREEKS
WILL CONTINUE ACROSS PARTS OF CENTRAL...SOUTH CENTRAL KANSAS...AND
SOUTHEASTERN KANSAS. PLEASE REFER TO THE LATEST AREAL OR RIVER
FLOOD WARNING PRODUCTS FOR MORE SPECIFIC INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS THE AREA TUESDAY
NIGHT. THESE STORMS ARE NOT EXPECTED TO BE STRONG OR SEVERE.
HOWEVER THE CHANCES FOR THUNDERSTORMS WILL INCREASE BY WEDNESDAY
AND INTO THURSDAY. SOME OF THESE STORMS MAY BE SEVERE WITH
LOCALLY HEAVY RAINFALL. CHANCES FOR THUNDERSTORMS WILL LINGER
INTO THE UPCOMING WEEKEND...THOUGH THE RISK FOR SEVERE WEATHER
IS EXPECTED TO DIMINISH.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON OR
TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

In the hours before

Special weather statement, Apr 27, 12:24 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1224 PM CDT MON APR 27 2009

KSZ098-099-271815-
CHAUTAUQUA-MONTGOMERY-
1224 PM CDT MON APR 27 2009

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR CHAUTAUQUA AND MONTGOMERY COUNTIES...

AT 1223 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR PERU...OR 8 MILES EAST OF
SEDAN...AND MOVING NORTHEAST AT 15 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

CARUSO
Local storm report, Apr 27, 12:34 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1234 PM CDT MON APR 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     FLOOD            7 NW BELLE PLAINE       37.47N 97.37W
04/27/2009                   SUMNER             KS   EMERGENCY MNGR

            NINNESCAH RIVER FLOOD WATERS ARE COVERING ROADS LEADING
            INTO THE SMALL COMMUNITY OF PONDEROSA ESTATES WHICH IS
            SOUTH OF 120TH AVENUE AND 2 MILES WEST OF HIGHWAY 81. A
            FEW HOMES IN THE PONDEROSA ESTATES TAKING ON WATER.

&&

JAS
Special weather statement, Apr 27, 1:23 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
123 PM CDT MON APR 27 2009

KSZ095-096-099-271915-
MONTGOMERY-NEOSHO-WILSON-
123 PM CDT MON APR 27 2009

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR MONTGOMERY...NEOSHO AND WILSON COUNTIES...

AT 122 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 6 MILES SOUTH OF NEODESHA...OR 20 MILES NORTH
OF COFFEYVILLE...AND MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

CARUSO
Local storm report, Apr 27, 1:24 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
124 PM CDT MON APR 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HAIL             3 S ELK CITY            37.25N 95.91W
04/27/2009  E0.75 INCH       MONTGOMERY         KS   TRAINED SPOTTER

&&

LFW
Local storm report, Apr 27, 1:40 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
140 PM CDT MON APR 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0129 PM     FLOOD            3 W BELLE PLAINE        37.39N 97.33W
04/27/2009                   SUMNER             KS   CO-OP OBSERVER

            NINNESCAH FLOOD WATERS FLOWING OVER BOTH LANES OF
            K-55...3 MILES FROM BELLE PLAINE. WATER ABOUT 18 INCHES
            DEEP. FLOOD WATERS START FROM 300 FEET EAST OF THE RIVER
            BRIDGE AND EXPAND TO 25 FEET WIDE. FLOOD WATERS FROM
            HIGHWAY 81 IS REACHING THE Y SECTON OF THE ROAD NEAR
            K-55.

&&

JAS
Special weather statement, Apr 27, 2:29 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
229 PM CDT MON APR 27 2009

KSZ095-096-099-272015-
MONTGOMERY-NEOSHO-WILSON-
229 PM CDT MON APR 27 2009

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR MONTGOMERY...NEOSHO AND WILSON COUNTIES...

AT 225 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR NEODESHA...OR 21 MILES WEST OF
PARSONS...AND MOVING NORTHEAST AT 25 MPH. A SECOND STRONG STORM WAS
LOCATED 4 MILES SOUTHEAST OF ELK CITY MOVING NORTHEAST AT 25 MPH.
ANOTHER STRONG STORM WAS LOCATED 7 MILES EAST OF ERIE MOVING
NORTHEAST AT 25 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

CARUSO

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:05 PM CDTSevere Thunderstorm WarningICTButler, Chase, Marion55 min
Apr 26, 7:06 PM CDTAreal Flood WarningICTHarper, Kingman5 hr
Apr 26, 7:32 PM CDTFlash Flood WarningICTHarper4 hr
Apr 26, 8:23 PM CDTRiver Flood WarningICTSumner32 hr
Apr 26, 8:27 PM CDTSevere Thunderstorm WarningICTHarper33 min
Apr 26, 8:30 PM CDTRiver Flood WarningICTMarion37 hr
Apr 26, 8:30 PM CDTRiver Flood WarningICTChase66 hr
Apr 26, 8:30 PM CDTRiver Flood WarningICTChase, Lyon3 days
Apr 26, 8:41 PM CDTSevere Thunderstorm WarningICTSumner34 min
Apr 26, 9:01 PM CDTAreal Flood WarningICTSumner5 hr
Apr 26, 9:05 PM CDTRiver Flood WarningICTSaline31 hr
Apr 26, 9:10 PM CDTRiver Flood WarningICTButler48 hr
Apr 26, 9:10 PM CDTRiver Flood WarningICTButler, Cowley55 hr
Apr 26, 9:12 PM CDTRiver Flood WarningICTSedgwick48 hr
Apr 26, 9:15 PM CDTRiver Flood WarningICTHarvey, Reno13 hr
Apr 26, 9:15 PM CDTRiver Flood WarningICTHarvey6 hr
Apr 26, 9:15 PM CDTRiver Flood WarningICTSedgwick6 hr
Apr 26, 9:19 PM CDTRiver Flood WarningICTSedgwick42 hr
Apr 26, 9:19 PM CDTRiver Flood WarningICTSedgwick, Sumner49 hr
Apr 26, 9:19 PM CDTRiver Flood WarningICTSumner65 hr
Apr 26, 9:19 PM CDTRiver Flood WarningICTCowley7 days
Apr 26, 9:23 PM CDTRiver Flood WarningICTSaline11 hr
Apr 26, 9:27 PM CDTSevere Thunderstorm WarningICTHarper, Sumner33 min
Apr 26, 9:28 PM CDTRiver Flood WarningICTMcPherson23 hr
Apr 26, 9:28 PM CDTRiver Flood WarningICTMcPherson, Saline40 hr
Apr 26, 9:28 PM CDTRiver Flood WarningICTSaline23 hr
Apr 26, 9:55 PM CDTSevere Thunderstorm WarningICTSumner35 min
Apr 26, 10:08 PM CDTSevere Thunderstorm WarningICTSedgwick22 min
Apr 26, 10:33 PM CDTFlash Flood WarningICTButler6 hr
Apr 26, 10:56 PM CDTFlash Flood WarningICTHarper, Kingman, Sumner6 hr
Apr 27, 12:29 AM CDTAreal Flood WarningICTChase, Harvey, McPherson, Marion, Reno, Rice12 hr
Apr 27, 12:47 AM CDTAreal Flood WarningICTGreenwood12 hr
Apr 27, 12:59 AM CDTFlash Flood WarningICTButler, Sedgwick4 hr
Apr 27, 3:11 AM CDTRiver Flood WarningICTSedgwick, Sumner31 hr
Apr 27, 3:11 AM CDTRiver Flood WarningICTSumner43 hr
Apr 27, 3:14 AM CDTRiver Flood WarningICTButler, Cowley42 hr
Apr 27, 3:45 AM CDTRiver Flood WarningICTWilson5 hr
Apr 27, 4:17 AM CDTFlash Flood WarningICTButler5 hr
Apr 27, 4:28 AM CDTAreal Flood WarningICTSedgwick6 hr
Apr 27, 5:00 AM CDTAreal Flood WarningICTSumner5 hr
Apr 27, 5:51 AM CDTRiver Flood WarningICTButler9 hr
Apr 27, 8:45 AM CDTRiver Flood WarningICTButler6 hr
Apr 27, 8:49 AM CDTRiver Flood WarningICTMontgomery, Wilson6 hr
Apr 27, 9:11 AM CDTAreal Flood WarningICTButler10 hr
Apr 27, 9:39 AM CDTAreal Flood WarningICTSedgwick9 hr
Apr 27, 9:39 AM CDTRiver Flood WarningICTButler, Cowley3 days
Apr 27, 9:39 AM CDTRiver Flood WarningICTCowley3 days
Apr 27, 10:14 AM CDTRiver Flood WarningICTAllen41 hr
Apr 27, 10:14 AM CDTRiver Flood WarningICTAllen, Neosho4 days
Apr 27, 10:14 AM CDTRiver Flood WarningICTNeosho5 days
Apr 27, 10:14 AM CDTRiver Flood WarningICTLabette, Neosho6 days
Apr 27, 10:14 AM CDTRiver Flood WarningICTLabette7 days
Apr 27, 10:19 AM CDTAreal Flood WarningICTRice9 hr
Apr 27, 10:24 AM CDTAreal Flood WarningICTChase, Harvey, Marion9 hr
Apr 27, 3:04 PM CDTFlash Flood WarningICTNeosho6 hr
Apr 27, 6:45 PM CDTAreal Flood WarningICTLabette5 hr

Nearby

Flash Flood Warnings in Kansas, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.